# SDR REXA2020111700739

- Difficulty date: November 2, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 36,192 hours, 26,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 P/N 601R-318052-1 THIRD FROM BOTTOM AFT BETWEEN FS 338.963 TO FS 347.25 IS CORRODED.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD2, IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
